Alert archive / Indiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 150, NWS Indianapolis, IN

July 23, 2017Hendricks County, Marion County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 23, 2017, 2:56 PM EDT for Hendricks County, Marion County, Indiana. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2017, 2:56 PM EDT (18:56 UTC)
Expired
Jul 23, 2017, 3:30 PM EDT
In force
34 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hendricks County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 8 km from the middle of the area, began a volume at 18:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2017-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2427 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2017-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2427 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
562 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

709 
WUUS53 KIND 231856
SVRIND
INC063-097-231930-
/O.NEW.KIND.SV.W.0150.170723T1856Z-170723T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
256 PM EDT SUN JUL 23 2017

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hendricks County in central Indiana...
  Southwestern Marion County in central Indiana...

* Until 330 PM EDT.

* At 256 PM EDT, a severe thunderstorm was located over Brownsburg,
  or 14 miles west of Indianapolis, moving southeast at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Indianapolis, Plainfield, Brownsburg, Beech Grove, Speedway, Avon,
  Pittsboro, Clermont, Lizton, Indianapolis Int'l Airport, Monument
  Circle and Eagle Creek Reservoir.

This includes the following highways...
 Interstate 65 between mile markers 106 and 114.
 Interstate 70 between mile markers 70 and 83.
 Interstate 74 between mile markers 59 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3975 8604 3963 8619 3963 8623 3985 8657
      3992 8650 3992 8647
TIME...MOT...LOC 1856Z 307DEG 36KT 3983 8641 

HAIL...<.75IN
WIND...60MPH
 
$$

AW/JH
3 follow-up statements
346 
WWUS53 KIND 231908
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
308 PM EDT SUN JUL 23 2017

INC063-097-231930-
/O.CON.KIND.SV.W.0150.000000T0000Z-170723T1930Z/
Hendricks IN-Marion IN-
308 PM EDT SUN JUL 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHEASTERN HENDRICKS AND SOUTHWESTERN MARION COUNTIES...

At 307 PM EDT, a severe thunderstorm was located near Speedway, or 8
miles west of Indianapolis, moving southeast at 40 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Indianapolis, Plainfield, Brownsburg, Beech Grove, Speedway, Avon,
Pittsboro, Clermont, Indianapolis Int'l Airport, Monument Circle and
Eagle Creek Reservoir.

Those attending the Brickyard 400 are in the path of this storm and 
should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK 
SHELTER NOW!

This includes the following highways...
 Interstate 65 between mile markers 106 and 114.
 Interstate 70 between mile markers 70 and 83.
 Interstate 74 between mile markers 63 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3975 8604 3963 8619 3963 8623 3982 8653
      3987 8647 3990 8642
TIME...MOT...LOC 1907Z 307DEG 36KT 3976 8629 

HAIL...<.75IN
WIND...60MPH
 
$$

AW/JH
385 
WWUS53 KIND 231915
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
315 PM EDT SUN JUL 23 2017

INC063-097-231930-
/O.CON.KIND.SV.W.0150.000000T0000Z-170723T1930Z/
Hendricks IN-Marion IN-
315 PM EDT SUN JUL 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR EAST CENTRAL HENDRICKS AND SOUTHWESTERN MARION COUNTIES...

At 315 PM EDT, a severe thunderstorm was located near Speedway, or 9
miles west of Indianapolis, moving southeast at 20 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Indianapolis, Plainfield, Brownsburg, Beech Grove, Speedway, Avon,
Clermont, Indianapolis Int'l Airport, Monument Circle and Eagle Creek
Reservoir.

Those attending the Brickyard 400 are in the path of this storm and 
should prepare for IMMINENT DANGEROUS WEATHER CONDITIONS. SEEK 
SHELTER NOW! 

This includes the following highways...
 Interstate 65 between mile markers 106 and 114.
 Interstate 70 between mile markers 70 and 83.
 Interstate 74 between mile markers 69 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3973 8639 3978 8646 3982 8640 3986 8632
      3975 8604 3963 8619 3963 8623
TIME...MOT...LOC 1915Z 311DEG 18KT 3976 8631 

HAIL...<.75IN
WIND...60MPH
 
$$

AW/JH
776 
WWUS53 KIND 231926
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
326 PM EDT SUN JUL 23 2017

INC063-097-231935-
/O.EXP.KIND.SV.W.0150.000000T0000Z-170723T1930Z/
Hendricks IN-Marion IN-
326 PM EDT SUN JUL 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HENDRICKS AND
SOUTHWESTERN MARION COUNTIES WILL EXPIRE AT 330 PM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

LAT...LON 3973 8639 3978 8646 3982 8640 3986 8632
      3975 8604 3963 8619 3963 8623
TIME...MOT...LOC 1925Z 307DEG 36KT 3971 8622 

$$

AW/JH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:28 PM EDT, 28 minutes earlier.

Area forecast discussion, Jul 23, 2:28 PM EDT, 28 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
228 PM EDT Sun Jul 23 2017

.UPDATE...
Long Term section has been updated below.

&&

.SYNOPSIS...
Issued at 945 AM EDT Sun Jul 23 2017

One more day with very humid conditions is expected today before a
cold front sweeps through the area tonight. Showers and
thunderstorms this morning should exit the area by early afternoon
but then could redevelop late afternoon into this evening ahead
of the front. High pressure will build in Monday bringing
dry...cooler and less humid air to central Indiana through the
first half of the week. Rain and thunderstorms return Thursday as
another cold front passes through the area before dry weather
returns to the Ohio Valley for next weekend.

&&

.NEAR TERM /Rest of Today/...

Issued at 945 AM EDT Sun Jul 23 2017

Significant changes made to the forecast for today with the
morning update. Convection this morning is much more widespread
than earlier indications. Based update mainly on current radar and
satellite trends with a lesser reliance on hi res models, which
have been woefully inconsistent. Large area of showers and storms
across the southern counties necessitates categorical pops, but
coverage across the northern and central counties only merits
scattered mention. Also across the central and north lightning is
not nearly as widespread and thus went with scattered showers and
isolated thunderstorms there over the next few hours. Satellite
data indicates cloud tops are warming in the south and
maintaining in the north but not cooling which should lead to less
lightning production with time. Have seen an uptick in lightning
over last 15 minutes though in the north so may need to increase
thunderstorm coverage wording there as well.

With the increase in convective coverage have also seen an
increase in cloud cover, so now not expecting much clearing until
mid afternoon. Adjusted high temperatures down a bit with this,
but not a lot as could still see enough sunshine for them to jump
quickly mid to late afternoon and early evening.

For this afternoon/evening convection, very low confidence on
forecast. Hi res models are indicating there should be dry time
starting around noon to 2 pm, but then show scattered redevelopment
starting around 5 with differences in timing and locations each
run. Looking at current conditions and upper wave moving in later
from the north, have medium confidence in a dry period early this
afternoon but low confidence in exact timing, and ultimately low
confidence in redevelopment with uncertainty concerning recovery
of airmass. Will maintain slight chance south and west and low
chance north and east for the afternoon/evening as inherited for
now, but closely monitor trends for another update.

&&

.SHORT TERM /Tonight through Tuesday Night/...
Issued at 332 AM EDT Sun Jul 23 2017

Forecast challenges focus on precip chances tonight before high
pressure takes over with cooler and less humid air finally arriving.

Any scattered convection with the secondary front this evening will
likely be ongoing at 00Z. Storms should diminish in coverage and
intensity by late evening with loss of diurnal heating and as the
upper wave shifts east of the region. Will maintain low chance pops
through 06Z then go dry.

The frontal boundary will sag to near the Ohio River by early Monday
morning...continuing further south on Monday into the Tennessee
Valley. High pressure will expand south from the Great Lakes and
finally advect a more refreshing airmass into central Indiana. The
high will serve as the dominant influence on weather across the
region for the remainder of the short term as it tracks east across
the Great Lakes. Cu remain possible during the afternoons but
overall cloud coverage will be low as model soundings show capped
mid levels and plenty of dry air and subsidence present aloft.

Temps...more seasonable temperatures will return through the period
as highs fall back into the low and mid 80s with lows in the 60s.
Maybe most importantly...the very high dewpoint air will be forced
south with the front tonight and Monday and will not return through
Tuesday night as dry low level flow from the north and east
persists.

Overall forecast confidence is high after tonight.

&&

.LONG TERM /Wednesday Night through Sunday/...
Issued at 228 PM EDT Sun Jul 23 2017

Models indicate low pressure will move across the great lakes
Wednesday night and a cold front will move south across Indiana
later Thursday and Thursday night.  There are some timing
differences with the GFS and Canadian models being a little faster
and the Euro a little slower.   The GFS tracks a stronger low
pressure system across the mid Mississippi valley into Kentucky
by Friday and as a result slows down the cold front then.
The GFS and Canadian models are a little more progressive then
and I decided to cut super blend POPS slightly north and central
Friday.

Otherwise...models are in good general agreement with Thursday
being quite wet and Friday night and the weekend being dry as
high pressure moves east across the great lakes.

Overall the MOS blend on temperatures seem reasonable. Lows will be
in the upper 60s to lower 70s Wednesday night...middle to upper
60s Thursday night and the lower 60s over the weekend.  Highs will
be in the 80s with some upper 70s over northeast sections Saturday.

&&

.AVIATION /Discussion for 231800z TAF issuance/...

Issued at 123 PM EDT Sun Jul 23 2017

Broken MVFR cloud deck has developed over the sites. Expect that
ceilings will increase to VFR over the next few hours with
increased solar insolation as cirrus deck exits.

On convective threat...storms are moving through KLAF at issuance
time but should be southeast of there shortly so included a VCTS
there but no explicit mention. Was going to leave VCTS out of KHUF
and KBMG for this issuance, but latest look at satellite and radar
trends show move convective development ahead of the cell at KLAF
and also an area of convergence in central Indiana that could lead
to scattered storm development over the next couple of hours. Thus
will include a VCTS at all sites, likely through around 23-0z. Any
sites that do see storms will likely see a brief drop to LIFR
visibilities and possibly IFR ceilings with gusty NW winds around
25-35 kts.

Tonight could see some fog development from saturated ground, but
cool and dry advection behind the cold front may counteract this,
so just included a tempo mention at KBMG where the drier air will
arrive the latest.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...Ryan/CP
NEAR TERM...CP
SHORT TERM...Ryan
LONG TERM....JH
AVIATION...CP
Hazardous weather outlook, Jul 23, 12:58 PM EDT, 1 hour 58 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
1258 PM EDT Sun Jul 23 2017

INZ021-028>031-035>049-051>057-060>065-067>072-241000-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Lafayette, Frankfort, Kokomo,
Crawfordsville, Anderson, Muncie, Indianapolis, Terre Haute,
Shelbyville, Bloomington, Columbus, Vincennes, Bedford, and Seymour
1258 PM EDT Sun Jul 23 2017

This hazardous weather outlook is for central Indiana.

.DAY ONE...This Afternoon and Tonight.

Outlook: Scattered thunderstorms will occur this afternoon and early
this evening. A few strong storms are possible. But we are not
expecting any outbreaks of severe weather at this time.

Hazards include...lightning...gusty winds...small hail and heavy
rainfall. Maximum heat indices approaching a 100 degrees are
possible over the lower Wabash Valley.

Timing: Best chances for storms will be this afternoon and early this evening.
Heat indices will peak during the afternoon.

Discussion: A secondary cold front dropping south from the Great
Lakes may spark scattered thunderstorms this afternoon and evening
with a warm and unstable airmass across central Indiana.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Outlook: Scattered thunderstorms will be possible Wednesday night
through Thursday night. Storms may produce gusty winds...heavy
rainfall and lightning.

Discussion: After high pressure provides dry and less humid
conditions for the first half of the week...thunderstorms will return
on Wednesday night and continue through Thursday as a cold front
moves across the region.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

JH

In the hours before

Local storm report, Jul 23, 11:36 AM EDT, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1136 AM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     HEAVY RAIN       LOOGOOTEE               38.67N 86.91W
07/23/2017  M4.11 INCH       MARTIN             IN   COCORAHS

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       3 SW WILLIAMS           38.77N 86.68W
07/23/2017  M3.53 INCH       MARTIN             IN   CO-OP OBSERVER

            24 HOUR RAINFALL.

1000 AM     HEAVY RAIN       6 S LACY                38.55N 86.79W
07/23/2017  M3.42 INCH       MARTIN             IN   CO-OP OBSERVER

            24 HOUR RAINFALL.

1100 AM     HEAVY RAIN       2 SSW COALMONT          39.16N 87.24W
07/23/2017  M3.40 INCH       SULLIVAN           IN   CO-OP OBSERVER

            24 HOUR RAINFALL.

1125 AM     HEAVY RAIN       MITCHELL                38.74N 86.47W
07/23/2017  M2.92 INCH       LAWRENCE           IN   MESONET

            24 HOUR RAINFALL.

0700 AM     HEAVY RAIN       WILLIAMS                38.80N 86.65W
07/23/2017  M2.73 INCH       LAWRENCE           IN   CO-OP OBSERVER

            24 HOUR RAINFALL.

0845 AM     HEAVY RAIN       3 ENE JASONVILLE        39.18N 87.14W
07/23/2017  M2.62 INCH       CLAY               IN   COCORAHS

            24 HOUR RAINFALL.

0900 AM     HEAVY RAIN       CLAY CITY               39.27N 87.11W
07/23/2017  M2.41 INCH       CLAY               IN   COCORAHS

            24 HOUR RAINFALL.

0730 AM     HEAVY RAIN       2 NE SPRING MILL STATE  38.75N 86.39W
07/23/2017  M2.04 INCH       LAWRENCE           IN   COCORAHS

            24 HOUR RAINFALL.

1118 AM     HEAVY RAIN       3 NW INDIAN SPRINGS     38.83N 86.80W
07/23/2017  M2.00 INCH       MARTIN             IN   MESONET

            24 HOUR RAINFALL.

1059 AM     HEAVY RAIN       3 SW OOLITIC            38.87N 86.57W
07/23/2017  M2.00 INCH       LAWRENCE           IN   MESONET

            24 HOUR RAINFALL.

&&
Special weather statement, Jul 23, 1:04 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
104 PM EDT SUN JUL 23 2017

INZ029-030-231745-
Clinton IN-Tippecanoe IN-
104 PM EDT SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR TIPPECANOE AND WEST CENTRAL
CLINTON COUNTIES UNTIL 145 PM EDT...

At 104 PM EDT, Doppler radar was tracking a strong thunderstorm near
Otterbein, moving southeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Lafayette, West Lafayette, Shadeland, Dayton, Battle Ground, Mulberry
and Purdue University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4056 8690 4036 8658 4021 8695 4021 8696
      4038 8709 4053 8709 4056 8703
TIME...MOT...LOC 1704Z 320DEG 25KT 4048 8700

AW/JH
Local storm report, Jul 23, 1:10 PM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
110 PM EDT SUN JUL 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     2 SSW COALMONT          39.17N 87.24W
07/22/2017                   GREENE             IN   CO-OP OBSERVER

            MULTIPLE TREES DOWNED ACROSS SHAKAMAK STATE
            PARK. DELAYED REPORT FROM JULY 22 STORM.
            TIME ESTIMATED FROM RADAR.

&&

AW
Special weather statement, Jul 23, 2:36 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
236 PM EDT SUN JUL 23 2017

INZ036-037-046-231900-
Montgomery IN-Hendricks IN-Boone IN-
236 PM EDT SUN JUL 23 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HENDRICKS...SOUTHWESTERN
BOONE AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 300 PM EDT...

At 236 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Lebanon, or 14 miles southeast of Crawfordsville,
moving southeast at 25 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Brownsburg, Danville, Pittsboro, Jamestown, North Salem, Lizton,
Advance and New Ross.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3991 8633 3988 8633 3972 8652 3985 8669
      3986 8669 3987 8671 3994 8680 4008 8664
TIME...MOT...LOC 1836Z 312DEG 23KT 3995 8664

AW/JH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 8:03 PM EDTSpecial Weather StatementINDMonroe, Owen42 min
Jul 22, 8:25 PM EDTSevere Thunderstorm WarningINDClay, Greene, Sullivan, Vigo21 min
Jul 22, 11:25 PM EDTAreal Flood WarningINDClay, Greene, Owen, Sullivan, Vigo3 hr
Jul 22, 11:40 PM EDTSpecial Weather StatementINDClay, Greene, Owen, Sullivan50 min
Jul 23, 12:39 AM EDTSpecial Weather StatementINDSullivan51 min
Jul 23, 1:18 AM EDTFlash Flood WarningINDClay, Greene, Sullivan, Vigo3 hr
Jul 23, 1:25 AM EDTSpecial Weather StatementINDGreene50 min
Jul 23, 1:38 AM EDTSpecial Weather StatementINDKnox52 min
Jul 23, 2:06 AM EDTFlash Flood WarningINDLawrence, Martin3 hr
Jul 23, 4:50 AM EDTAreal Flood AdvisoryINDLawrence, Martin3 hr
Jul 23, 6:10 AM EDTFlash Flood WarningINDDaviess, Martin3 hr
Jul 23, 6:37 AM EDTSevere Thunderstorm WarningINDKnox38 min
Jul 23, 7:34 AM EDTSpecial Weather StatementINDDaviess41 min
Jul 23, 7:52 AM EDTAreal Flood WarningINDDaviess, Knox, Sullivan3 hr
Jul 23, 8:25 AM EDTAreal Flood WarningINDDaviess, Greene, Lawrence, Martin3 hr
Jul 23, 9:09 AM EDTAreal Flood WarningINDDaviess, Martin3 hr
Jul 23, 11:14 AM EDTRiver Flood WarningINDKnox, Sullivan4 days
Jul 23, 11:14 AM EDTRiver Flood WarningINDKnox, Sullivan4 days
Jul 23, 1:04 PM EDTSpecial Weather StatementINDTippecanoe41 min
Jul 23, 2:36 PM EDTSpecial Weather StatementINDHendricks24 min
Jul 23, 4:46 PM EDTTornado WarningINDHoward29 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.